# SDR YENA2023041100341

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 02461
- Aircraft time: 68,619 hours, 24,326 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#607, FLL-LAS. 'FLT ATTENDANT IN AFT CABIN STATES SHE SMELLS CLEANING FLUID IN THE REAR OF THE AIRCRAFT; PERFORMED INFO NOTICE 2017-T15J & TSM 05-50-00 LEVEL A EVENT. NO ABNORMAL ODOR WAS NOTED. A/C OK FOR SERVICE. MCC GAULDA NOTIFIED.'
